MathSciNet Relay Station
MathSciNet bibliographic data
MR1219479 (94k:11015) 11B13
Nash, John C. M. Some applications of a theorem of M. Kneser. J. Number Theory 44 (1993), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement